MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II SHAFT; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II SHAFT; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number EPS07
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #unk.Attempts are being made to obtain the device.To date no device has been received.If further details are received at a later date, a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.
 
Event or Problem Description
It was reported that, during a total laparoscopic hysterectomy, the shaft was broken off during use.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 02/20/2020.D4: batch # t9452n.Device analysis: the device was received with no apparent damage, the electrode tip was intact and not broken off as reported by the customer.The instrument was tested for continuity and was found to be conforming.There were no anomalies noted with the functionality of the device.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.

Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key9599345
Report Number3005075853-2020-00389
Device Sequence Number3129053
Product Code GCJ
UDI-Device Identifier10705036012511
UDI-Public10705036012511
Combination Product (Y/N)N
PMA/510(K) Number
K912492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPS07
Device Catalogue NumberEPS07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2020
Initial Date Received by Manufacturer 12/19/2019
Supplement Date Received by Manufacturer01/22/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date02/20/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR.